# SDR ASAA2019081530420

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 47,289 hours, 14,079 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bolt
- Condition: Missing
- Location: Exhaust Flange
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT MISSING FROM #1 ENG AFT EXHAUST FLANGE AND IS LAYING INSIDE THE EXHAUST CONE. GROUNDED - YES. INSPECTED AREA AND NO OTHER DEFECTS NOTED REMOVED BOLT. INSTALLED NEW BOLT IN #1 AFT EXHAUST FLANGE AND RE-TORQUED ALONG WITH ALL REMAINING BOLTS. REF AMM 72-56-00. REF AMM 78-11-02 FOR #1 PLUG REMOVE AND REINSTALL TO F.O.M.
